Nomifensine-induced immune hemolytic anemia and posttransfusion purpura in the same patient
by
Mueller-Eckhardt C, Allolio B,
Salama A, Kiefel V, Deuss U
Clin Pharmacol Ther 1987 Jan; 41(1):88-96


ABSTRACT

A 53-year-old white woman had severe hemolytic anemia while taking nomifensine. A drop of hemoglobin to 61 g per I prompted the transfusion of two units of packed red cells. Nine days later, severe thrombocytopenia with multiple petechiae ensued. Both hemolysis and thrombocytopenia resolved promptly upon withdrawal of the drug and short-term prednisolone treatment. Serologic studies showed nomifensine-dependent, metabolite-specific red cell antibodies as the cause of immune-mediated hemolysis and, in serum samples obtained after purpura, strong platelet-specific PlA1 and weak HLA antibodies suggested a diagnosis of posttransfusion purpura.
Analgesia
Dopamine
Bupropion
Amineptine
Noradrenaline
Methylphenidate
Nomifensine dependence
Nomifensine versus impipramine
Nomifensine and hemolytic anemia
Nomifensine, bupropion and cocaine
Nomifensine, dopamine and noradrenaline



Refs
and further reading

HOME
HedWeb
Nootropics
erythroxylum-coca.com
Future Opioids
BLTC Research
MDMA/Ecstasy
Superhapiness?
Utopian Surgery?
The Abolitionist Project
The Hedonistic Imperative
The Reproductive Revolution
Critique of Huxley's Brave New World

The Good Drug Guide
The Good Drug Guide
The Responsible Parent's Guide
To Healthy Mood Boosters For All The Family